# SDR SIMA2971

- Difficulty date: October 23, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FSM - FLT 3342 - DURING FLIGHT CREW PREFLIGHT, FOUND EMERGENCY FLASHLIGHT TO BE INOPERATIVE.  PUT ON MEL.  MAINTENANCE REPLACED BATTERY PACK IN FLASHLIGHT AND RETURNED AIRCRAFT TO SERVICE.  (M)
